# SDR ALGA084128

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C47B
- Engine time: 1,653 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Coupling
- Part number: 23032345
- Part serial: AE500800
- Condition: Gouged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND GOUGES ON CROWNS OF SPLINES OF N1 COUPLING, NEAR ADAPTER MATING SURFACE.
